Jump to content
Important Survey - Please Participate ×

Updosing


Recommended Posts

[TH...]

Currently on 3.25mg Valium. Really considering going up to 4mg where I was stable. Really struggling here on 3.25mg. I went back to 3.5mg and was slightly better but I'm thinking 4mg because the tablets are easier to take. Just 2x2mg daily without breaking them in half. Any suggestions would be great. 

Link to comment
Share on other sites

[No...]

If you can function I hope you can just ride it until get stable..

  • Like 2
Link to comment
Share on other sites

[En...]
8 hours ago, [[T...] said:

Currently on 3.25mg Valium. Really considering going up to 4mg where I was stable. Really struggling here on 3.25mg. I went back to 3.5mg and was slightly better but I'm thinking 4mg because the tablets are easier to take. Just 2x2mg daily without breaking them in half. Any suggestions would be great. 

I agree with North. In my opinion updosing may cause you more grief especially if it doesn't work. I believe our brains do not like change of routine. It could  cause you more severe symptoms going forward. 

That is not to say that there are members here who have updose and felt relief. It is very tempting to updose when you are in the thick of symptoms. I was contemplating it just 3 weeks ago myself but I decided to hold. It does get better in time. It's been 3 weeks today I made an aggressive cut. 

  • Like 1
Link to comment
Share on other sites

[kn...]

I up dosed from 2mg diazepam (Valium)to 4 in early Feb of this year. I get you in regard to the ease of  taking 2-2’s, but you’re still going to have to weigh/shave pills if you ever want to go back down and finish this thing. The only reason I did what I did was because I went crazy with an insane obsession to finish and I practically killed myself in the process. I went from 3 to 2 in three months last summer. I held there, stayed in bed and never stabilized for five months. Tell me you’re smarter than I am, please. Hang on for awhile. The advice preceding my reply is good. Take it. 

  • Like 2
Link to comment
Share on other sites

[Ja...]

Around 5 nights back,I calculated my last night dose wrong,.I’d changed from 4 x a day to 3 x

The 2nd night in I accidentally took 1 mg extra,.the next morning you’d of thought it would of been better,or refreshed,better sleep 

it was none of the above I felt really bad,.like somet was wrong,.crazy like,.so strange how when you decide to taper your brain don’t like going back the way

 

Link to comment
Share on other sites

[No...]

I've did every stupid mistake with benzos in the book except one - never used more than 2 mg Klonopin. Not sure how many times quit cold turkey klonopin, xanax, lorazepam but at least 10 times for last 7 years (not to mention antidepressants and antipsychotics). Going up and down with doses all the time.. Oh, yes, mixed always with an alcohol. So, my point is, I wish to stop this but unfortunately first have to pay the price. Last 2 months I want to updose every single day and to feel somewhat normal, it's real torture, I am working and have 2 kids. Every single night I am wandering how am still alive? But I am still not going up with the dose.. This is not something heroic and I don't try to make myself a hero or something else. In fact I am desperate, I don't see bright future for me, I don't see even the tomorrow day.. But I am not going up yet (no guarantees that I will not in some moment).. Seems like one can take more even when is walking in the hell. There are much worse cases here in real pain so we are not alone. If you can - hold, if you can't - updosing is your wildcard. 

Link to comment
Share on other sites

[Ja...]

North,..I think that the way the pills worked before makes you think about updosing

i seen a fella  talk about the updosing and he said you basically have to micro dose it back up like you do going down

twice I’ve done in,1nce by accident,.both times made me feel like mentally I’ll and sicker,crazy like

Ive got a family to and going through this while doing school runs etc is tough,I’ve actually went a week extra on my taper drop as it’s just been hellish

 

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...